Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had unprotected sex. Took ipill. Started bleeding and body pain. Am i pregnant?

hello doctor, i had unprotected sex with my husband on the 1st of june and he leaked in me ,i dont want to get pregnant at the moment so i took an ipill in like 2 hrs from then.again on the 7th of june we had sex but he dint leak in me.since sunday thats 10th of june i started bleeding ..(heavy bleeding), i am still bleeding with body pain..i got done with my churms on 20th of may .. why is the bleeding .. am i pregnant?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
May 2013
the possible causes for your bleeding are,
-side effect of i pill,
-i pill can alter the time of periods, so your bleeding could be usual periods,
if you are having heavy bleeding, you better visit local gynecologist,
get examined,
take ultrasound,
to find out the cause for your bleeding,
after rule outing pregnancy you can take tablets for stop the bleeding.
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor